# SDR 08FDEA00411

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65561251
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME SHEAR TIE HAS IMPROPER RIVET INSTALLATION ON FWD SIDE. RIVET INSTALLED THRU ANOTHER RIVET AT STA. 970, STR 25-26L.  REMOVED RIVETS FROM SHEAR TIE AND FAIRING ATTACHMENT SUPPORT IAW SRM 51-30-2. CUT-OUT DAMAGED SKIN. FABRICATED REPAIR DOUBLER  AND REPAIR FILLER IAW SRM 53-30-3 FIG1 AND 53-30-2 FIG 2.TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED  REPAIR PARTS IAW SRM 53-30-3 FIG1 AND 51-30-2.
